Journal of Symbolic Logic

The Consistency of $\mathrm{ZFC} + 2^{\aleph_0} > \aleph_\omega + \mathscr{J}(\aleph_2) = \mathscr{J}(\aleph_\omega)$

Martin Gilchrist and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 62, Issue 4 (1997), 1151-1160.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745371

Mathematical Reviews number (MathSciNet)
MR1617993

Zentralblatt MATH identifier
0897.03052

JSTOR
links.jstor.org

Citation

Gilchrist, Martin; Shelah, Saharon. The Consistency of $\mathrm{ZFC} + 2^{\aleph_0} > \aleph_\omega + \mathscr{J}(\aleph_2) = \mathscr{J}(\aleph_\omega)$. J. Symbolic Logic 62 (1997), no. 4, 1151--1160. https://projecteuclid.org/euclid.jsl/1183745371


Export citation